# SDR AALA201802269036

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8726
- Condition: Low Pressure
- Location: L1 Door
- Part time: 15,724 hours, 2,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR ASSIST BOTTLE PRESSURE FOUND TO BE LOWER THAN 1783 PSI. SERVICED L1 DOOR ASSIST BOTTLE.
